Money demand in the Dominican Republic

Carruth, Alan and Sanchez-Fung, Jose Roberto (2000) Money demand in the Dominican Republic. Applied Economics, 32(11), pp. 1439-1449. ISSN (print) 0003-6846

Full text not available from this archive.
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics (until November 2012)
Depositing User: Susan Miles
Date Deposited: 22 Jan 2010 09:46
Last Modified: 22 Jan 2010 09:46
URI: http://eprints.kingston.ac.uk/id/eprint/9495

Actions (Repository Editors)

Item Control Page Item Control Page